On the rank and dimension of semisimple Lie algebras of vector fields

Research output: Contribution to journalArticlepeer-review

Abstract

We establish the restrictions imposed by the dimension of a smooth connected real-analytic manifold on the rank and dimension of the real semisimple Lie algebra of vector fields on this manifold.

Original languageEnglish (US)
Pages (from-to)50-52
Number of pages3
JournalJournal of Soviet Mathematics
Volume63
Issue number1
DOIs
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the rank and dimension of semisimple Lie algebras of vector fields'. Together they form a unique fingerprint.

Cite this